# SDR GTIA2018062192706

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 16,957 hours, 7,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED FUMES ON FINAL APPROACH.  THE ODOR OF VOMIT AND DIRTY SOCKS THROUGHOUT THE CABIN.  CABIN, LAVATORIES, CARPETS AND CARGO BAYS WERE INSPECTED,  NO EVIDENCE OF DAMAGE OR LEAKAGE IAW AMM 05-50-00-810-801-A.  ENGINES WERE INSPECTED NO EVIDENCE OF LEAKAGE IAW TSM 71-00-00-810-801-A. NO EVIDENCE OF A BIRDSTRIKE.  DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WITH TEMP ABOVE 24 DEGREEES CELCIUS WAS PERFORMED IAW AMM 21-00-00-615-004-A.    FOUND NO EVIDENCE OF ODOR IN CABIN IAW TSM 21-00-00-615-002.   OK FOR CONTINUED SERVICE REACTIVATED THE NR 1 PACK.
